# SDR COMA9860266

- Difficulty date: September 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N976CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7151
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Line
- Part number: M259882904
- Condition: Leaking
- Location: Apu
- Stage of operation: CR
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

STRONG JET FUEL ODOR IN COCKPIT.  REPAIRED LEAKING FUEL LINE CONNECTION AT THE APU.
